Zur Krümmungstheorie der Curvenschaaren

R. von Lilienthal

Mathematische Annalen (1891)

  • Volume: 38, page 429-451
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lilienthal, R. von. "Zur Krümmungstheorie der Curvenschaaren." Mathematische Annalen 38 (1891): 429-451. <http://eudml.org/doc/157553>.

author = {Lilienthal, R. von},
journal = {Mathematische Annalen},
pages = {429-451},
title = {Zur Krümmungstheorie der Curvenschaaren},
url = {http://eudml.org/doc/157553},
volume = {38},
year = {1891},

AU - Lilienthal, R. von
TI - Zur Krümmungstheorie der Curvenschaaren
JO - Mathematische Annalen
PY - 1891
VL - 38
SP - 429
EP - 451
UR - http://eudml.org/doc/157553
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.